# SDR YENA201705250418

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 46,139 hours, 16,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Frm 44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT SLIDING WINDOW FRAME CRACKED AT FRAME 44 LWR STIFFNER.  ACCOMPLISHED A REPAIR IAW EO-32F-53-3687-00, AND EC A17-443-01.
